Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 76, NWS Paducah, KY

April 2, 2025Crittenden County, Livingston County, Kentucky; Massac County, Pope County, Illinois

NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 8:47 PM CDT for Crittenden County, Livingston County, Kentucky; Massac County, Pope County, Illinois. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 8:47 PM CDT (01:47 UTC)
Expired
Apr 2, 2025, 9:15 PM CDT
In force
28 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Massac County, IL, Pope County, IL, Crittenden County, KY, Livingston County, KY

The radar

The Paducah radar (KPAH), 41 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:50 PM CDTTORNADO1 E Shady Grove, ILvehicle turned over no injuries.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

471 
WFUS53 KPAH 030147
TORPAH
ILC127-151-KYC055-139-030215-
/O.NEW.KPAH.TO.W.0076.250403T0147Z-250403T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
847 PM CDT Wed Apr 2 2025

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southeastern Massac County in southern Illinois...
  Southeastern Pope County in southern Illinois...
  Central Crittenden County in western Kentucky...
  Central Livingston County in western Kentucky...

* Until 915 PM CDT.

* At 847 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Ledbetter, or 10 miles north of
  Reidland, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Burna around 850 PM CDT.
  Salem around 855 PM CDT.
  Marion around 905 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Smithland and Hamletsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3703 8847 3718 8859 3741 8816 3729 8796
TIME...MOT...LOC 0147Z 236DEG 51KT 3715 8846 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
2 follow-up statements
029 
WWUS53 KPAH 030156
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
856 PM CDT Wed Apr 2 2025

ILC127-151-030206-
/O.CAN.KPAH.TO.W.0076.000000T0000Z-250403T0215Z/
Massac IL-Pope IL-
856 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR SOUTHEASTERN MASSAC AND SOUTHEASTERN POPE
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area.  Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until midnight CDT for western
Kentucky.

&&

LAT...LON 3709 8835 3723 8847 3741 8816 3729 8796
TIME...MOT...LOC 0156Z 238DEG 49KT 3721 8832 

$$

KYC055-139-030215-
/O.CON.KPAH.TO.W.0076.000000T0000Z-250403T0215Z/
Crittenden KY-Livingston KY-
856 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CENTRAL
CRITTENDEN AND NORTHEASTERN LIVINGSTON COUNTIES...

At 856 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Burna, or 12 miles north of Calvert City, moving
northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Salem around 900 PM CDT.
  Marion around 905 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3709 8835 3723 8847 3741 8816 3729 8796
TIME...MOT...LOC 0156Z 238DEG 49KT 3721 8832 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
154 
WWUS53 KPAH 030207
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
907 PM CDT Wed Apr 2 2025

KYC055-139-030215-
/O.CON.KPAH.TO.W.0076.000000T0000Z-250403T0215Z/
Crittenden KY-Livingston KY-
907 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CENTRAL
CRITTENDEN AND NORTHEASTERN LIVINGSTON COUNTIES...

At 907 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Marion, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Marion around 910 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3718 8819 3732 8830 3741 8816 3729 8796
TIME...MOT...LOC 0207Z 236DEG 51KT 3730 8816 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 4 hours 38 minutes earlier. Its key messages:

  • A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
  • Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
  • Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
  • Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A major severe weather outbreak is anticipated this afternoon
  and evening, possibly into the overnight; strong tornadoes,
  very large hail, and damaging winds are expected.

- Ahead of the storms, very strong south winds will continue to
  gust 40-55 mph at times today.

- Historically high forecast rainfall amounts of up to a foot
  will lead to significant and widespread flooding Wednesday
  through Sunday.

- Additional rounds of severe storms are possible Thursday and
  especially Friday night into Saturday.

&&

.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025

As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.

 &&

.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025

     Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...

A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.

Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.

The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.

This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.

Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".

The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.

A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025

High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
     080>094.
     Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
     100-107>112-114.
     Flood Watch through Sunday morning for MOZ076-086-087-100-
     107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
     082-085>088.
     Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
     Flood Watch through Sunday morning for KYZ001>022.

&&

UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGG
Hazardous weather outlook, Apr 2, 1:19 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
119 PM CDT Wed Apr 2 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031830-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A major outbreak of severe storms with strong, long track
tornadoes, very large hail, and damaging winds is expected across
the Quad State this afternoon and evening, and possibly into the
overnight hours. Storms will move to the northeast at 60-70 mph.

The storms will eventually form into a line tonight, mainly over
west Kentucky. The line may become stationary resulting in heavy
rainfall and possibly some flooding problems. A Flood Watch is in
effect for the entire region.

A Wind Advisory is in effect for the entire region until midnight.
South winds may gust 40 to 55 mph at times ahead of the storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Multiple rounds of showers and thunderstorms with heavy rainfall
are expected Thursday through Saturday night. A Flood Watch is in
effect for this entire period. Significant flash flooding and
rapid rises on area rivers are likely. River flooding is already
forecast in some locations. The worst flash flooding threat will
be Friday night through Saturday night.

In addition, to the heavy rainfall and flooding concerns, severe
storms will be possible over much of the region Thursday afternoon
and night, and again Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested tonight across the entire area and
will likely be required as needed through Saturday.

JGG

In the hours before

Local storm report, Apr 2, 7:51 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
751 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tstm Wnd Dmg     4 SSW Hay-Wood City     36.95N 89.62W
04/02/2025                   Scott              MO   911 Call Center

            Metal building destroyed.

&&
Local storm report, Apr 2, 7:59 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
759 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     Funnel Cloud     Simpson                 37.47N 88.76W
04/02/2025                   Johnson            IL   Trained Spotter

            Wall cloud reported.

&&

BM
Local storm report, Apr 2, 8:11 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
811 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Hail             4 NW Darmstadt          38.14N 87.61W
04/02/2025  M0.75 Inch       Vanderburgh        IN   Public

            Report from mPING: Dime (0.75 in.).

&&

BM
Local storm report, Apr 2, 8:13 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
813 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Funnel Cloud     1 NE Mayfield           36.74N 88.64W
04/02/2025                   Graves             KY   Trained Spotter

&&

BM
Local storm report, Apr 2, 8:42 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
842 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     Tornado          4 W Reidland            37.01N 88.59W
04/02/2025                   McCracken          KY   Emergency Mngr

&&

BM
Local storm report, Apr 2, 8:45 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
845 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     Flash Flood      Albion                  38.38N 88.06W
04/02/2025                   Edwards            IL   Trained Spotter

            reports of water flowing over road and into
            buildings.

&&

BM

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:10 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHBallard, Carlisle, Fulton, Hickman50 min
Apr 2, 7:24 PM CDTTornado WarningPAHHenderson, Union51 min
Apr 2, 7:41 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman49 min
Apr 2, 7:41 PM CDTTornado WarningPAHBallard, Carlisle34 min
Apr 2, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHBallard, Carlisle, Fulton, Hickman, McCracken52 min
Apr 2, 8:04 PM CDTTornado WarningPAHBallard, Carlisle, Graves, Livingston, McCracken26 min
Apr 2, 8:07 PM CDTTornado WarningPAHCalloway, Graves, Marshall53 min
Apr 2, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHenderson, Union42 min
Apr 2, 8:18 PM CDTTornado WarningPAHMcCracken42 min
Apr 2, 8:28 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCrittenden, Livingston, Union, Webster62 min
Apr 2, 8:32 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCalloway, Crittenden, Graves, Livingston, Lyon, McCracken and 2 more43 min
Apr 2, 8:38 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston, Lyon, McCracken, Marshall52 min
Apr 2, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHenderson, McLean, Union50 min
Apr 2, 8:50 PM CDTTornado WarningPAHCalloway, Graves, Lyon, Marshall, Trigg40 min
Apr 2, 8:54 PM CDTTornado WarningPAHHenderson38 min
Apr 2, 9:04 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCaldwell, Christian, Crittenden, Hopkins, Lyon, Marshall and 1 more41 min
Apr 2, 9:04 PM CDTTornado WarningPAHCaldwell, Hopkins, Lyon41 min
Apr 2, 9:08 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean52 min
Apr 2, 9:09 PM CDTFlash Flood WarningPAHCrittenden, Livingston6 hr
Apr 2, 9:12 PM CDTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster48 min
Apr 2, 9:16 PM CDTTornado Warning Tornado observedPAHCalloway, Graves, Marshall, Trigg30 min
Apr 2, 9:21 PM CDTTornado WarningPAHCaldwell, Christian, Lyon, Marshall, Trigg39 min
Apr 2, 9:36 PM CDTTornado WarningPAHDaviess, Hopkins, McLean, Muhlenberg, Webster39 min
Apr 2, 9:37 PM CDTTornado Warning Tornado observedPAHCalloway, Marshall, Trigg38 min
Apr 2, 9:38 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 1 more52 min
Apr 2, 9:44 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg31 min
Apr 2, 9:45 PM CDTTornado WarningPAHDaviess15 min
Apr 2, 9:50 PM CDTFlash Flood WarningPAHDaviess, Henderson5 hr
Apr 2, 9:57 PM CDTFlash Flood WarningPAHCalloway, Lyon, Marshall, Trigg6 hr
Apr 2, 10:00 PM CDTTornado WarningPAHDaviess, Henderson, McLean28 min
Apr 2, 10:01 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg32 min
Apr 2, 10:03 PM CDTTornado Warning Tornado observedPAHDaviess, McLean26 min
Apr 2, 10:16 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg44 min
Apr 2, 10:21 PM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken3 hr
Apr 2, 10:27 PM CDTTornado WarningPAHCalloway21 min
Apr 2, 10:30 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg45 min
Apr 2, 10:41 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg34 min
Apr 2, 11:04 PM CDTSevere Thunderstorm WarningPAHChristian, Todd, Trigg41 min
Apr 2, 11:47 PM CDTSpecial Weather StatementPAHTodd43 min
Apr 2, 11:53 PM CDTFlash Flood WarningPAHChristian, Todd6 hr
Apr 3, 12:10 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHTodd20 min
Apr 3, 3:02 AM CDTRiver Flood WarningPAHChristian18 hr
Apr 3, 3:14 AM CDTRiver Flood WarningPAHChristian13 hr
Apr 3, 12:03 PM CDTFlash Flood WarningPAHCalloway, Christian, Todd, Trigg6 hr
Apr 3, 12:39 PM CDTRiver Flood WarningPAHFulton23 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHFulton21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHDaviess, Henderson16 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHHenderson, Union21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHCrittenden, Union21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHUnion20 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHDaviess12 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHHenderson21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHDaviess, Henderson14 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHCrittenden, Livingston21 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHBallard22 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHBallard, Carlisle, Fulton, Hickman23 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHLivingston, McCracken19 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHLivingston19 days
Apr 2, 7:03 PM CDTTornado WarningPAHHamilton, Jefferson, Wayne, White42 min
Apr 2, 7:04 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne, White41 min
Apr 2, 7:04 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Pope, Saline26 min
Apr 2, 7:11 PM CDTTornado WarningPAHEdwards, Wabash34 min
Apr 2, 7:14 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wabash and 3 more46 min
Apr 2, 7:20 PM CDTTornado Warning Tornado observedPAHJackson, Johnson, Union, Williamson40 min
Apr 2, 7:24 PM CDTTornado WarningPAHAlexander36 min
Apr 2, 7:28 PM CDTTornado WarningPAHJohnson, Union, Williamson47 min
Apr 2, 7:39 PM CDTTornado WarningPAHEdwards, Wabash, Wayne, White51 min
Apr 2, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGallatin, Hamilton, Saline, White, Williamson44 min
Apr 2, 7:54 PM CDTTornado Warning Tornado observedPAHGallatin, Hardin, Johnson, Pope, Saline, Williamson51 min
Apr 2, 8:37 PM CDTTornado WarningPAHWabash, White38 min
Apr 2, 8:53 PM CDTFlash Flood WarningPAHEdwards, Wabash, White6 hr
Apr 3, 11:11 AM CDTRiver Flood WarningPAHFranklin, Williamson17 days
Apr 3, 11:11 AM CDTRiver Flood WarningPAHJackson22 days
Apr 3, 11:51 AM CDTRiver Flood WarningPAHGallatin, Wabash, White18 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHAlexander, Jackson, Union9 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHAlexander8 days

Nearby

Tornado Warnings in Kentucky, 2025Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.